American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H31) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Chaoping Xing. A constructive bound on kissing numbers. Proc. Amer. Math. Soc. 137 (2009) 2953-2957. MR 2506453.
Abstract, references, and article information   
View Article: PDF

[2] T. Shaska and G. S. Wijesiri. Codes over rings of size four, Hermitian lattices, and corresponding theta functions. Proc. Amer. Math. Soc. 136 (2008) 849-857. MR 2361856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kok Seng Chua. Codes over $\mathbf{GF\pmb(4\pmb)}$ and $\mathbf{F}_2 \times \mathbf{F}_2$ and Hermitian lattices over imaginary quadratic fields. Proc. Amer. Math. Soc. 133 (2005) 661-670. MR 2113912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew V. Reztsov and Ian H. Sloan. On 2D packings of cubes in the torus. Proc. Amer. Math. Soc. 125 (1997) 17-26. MR 1401751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Szabó. Rational tilings by $n$-dimensional crosses. II . Proc. Amer. Math. Soc. 93 (1985) 569-577. MR 776181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1